An Liu
Results

Journal Article
A New Adaptive Subspace Minimization Three-Term Conjugate Gradient Algorithm for Unconstrained Optimization
Journal of Computational Mathematics, Vol. 39 (2021), Iss. 2 : pp. 159–177

Journal Article
Superconvergence Analysis of Low Order Nonconforming Mixed Finite Element Methods for Time-Dependent Navier-Stokes Equations
Journal of Computational Mathematics, Vol. 39 (2021), Iss. 1 : pp. 63–80

Journal Article
Analysis of a Multi-Term Variable-Order Time-Fractional Diffusion Equation and Its Galerkin Finite Element Approximation
Journal of Computational Mathematics, Vol. 40 (2022), Iss. 5 : pp. 814–834

Journal Article
Efficient Nonnegative Matrix Factorization via Modified Monotone Barzilai-Borwein Method with Adaptive Step Sizes Strategy
Journal of Computational Mathematics, Vol. 41 (2023), Iss. 5 : pp. 866–878

Journal Article
The Weak Galerkin Finite Element Method for Solving the Time-Dependent Stokes Flow
International Journal of Numerical Analysis and Modeling, Vol. 17 (2020), Iss. 5 : pp. 732–745

Journal Article
The Number of Limit Cycles in a Class of Piecewise Polynomial Systems
Journal of Nonlinear Modeling and Analysis, Vol. 4 (2022), Iss. 2 : pp. 352–370

Journal Article
2D Random Approximation Method
Journal of Nonlinear Modeling and Analysis, Vol. 3 (2021), Iss. 3 : pp. 431–446

Journal Article
Lie-Poisson Numerical Method for a Class of Stochastic Lie-Poisson Systems
International Journal of Numerical Analysis and Modeling, Vol. 21 (2024), Iss. 1 : pp. 104–119

Journal Article
A Second Order Numerical Scheme of the Cahn-Hilliard-Navier-Stokes System with Flory-Huggins Potential
Communications in Computational Physics, Vol. 35 (2024), Iss. 3 : pp. 633–661

Journal Article
Exact Solutions of a (4+1)-Dimensional Boiti-Leon-Manna-Pempinelli (BLMP) Equation
Journal of Nonlinear Modeling and Analysis, Vol. 6 (2024), Iss. 4 : pp. 984–997

Journal Article
Exact Solutions and Optimal System of Hyperbolic Monge-Ampère Equation
Journal of Nonlinear Modeling and Analysis, Vol. 6 (2024), Iss. 4 : pp. 919–929

Journal Article
A Stabilizer Free Weak Galerkin Finite Element Method for Elliptic Equation with Lower Regularity
Numerical Mathematics: Theory, Methods and Applications, Vol. 17 (2024), Iss. 2 : pp. 514–533